Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having bleeding for long time after periods. Took MT pill. Suggestions

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
My gf take mt pill on 29 Apr and period start on 30 Apr but till now bleeding not stop till now. please advise the medicine name she can take for stop bleeding
Posted Sat, 1 Jun 2013 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The excessive and heavy bleeding and abdominal cramps are common side effects of the MT pill.
She needs to get an ultrasound scan done to find out if there are any retained products of conception in her uterus which is causing the excessive bleeding.
If there are no retained products then hormonal treatment is needed along with haemostatics like tranexaemic acid to control the bleeding.
In case there are retained products detected on ultrasound then surgical abortion- D&C is recommended to stop the bleeding.
Please do consult a gynecologist for a proper evaluation and treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor